# SDR ALGA095355

- Difficulty date: June 17, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N167H
- Make and model: Bell 206B-3
- Aircraft serial: 2968
- Aircraft time: 12,682 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200139
- Part serial: A5486
- Condition: Flaking
- Location: Main Rotor
- Part time: 1,629 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/R BLADE T/E EXTRUSION EXFOLIATED AT APPROX. STA. 120.00. REMOVED BLADE FROM SERVICE AND INSTALLED A SERVICABLE UNIT.
